# SDR ZW0A0105803

- Difficulty date: July 22, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 5,402 hours, 2,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT OVERHEAD EMERGENCY LIGHTS DID NOT ILLUMINATE DURING TEST.  REPLACED THE POWER SUPPLY BATTERIES.  CHECK-C 11-9-00 JFK.
